Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 26, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Aug 2, 2015, 10:41 PM CDT for Carson County, Hutchinson County, Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2015, 10:41 PM CDT (03:41 UTC)
- Expired
- Aug 3, 2015, 2:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Carson County, TX, Hutchinson County, TX
The radar
The Amarillo radar (KAMA), 57 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 11:04 PM CDT | FLASH FLOOD | 2 Wsw Borger, TX | BRANDON WHITTINGTON IN FRITCH REPORTED WATER RUSHING OVER FARM TO MARKET 1551 AND BRIARWOOD BY FAIRLANES. WATER WAS REPORTED TO BE A HALF FOOT TO 9 INCHES IN DEPTH. |
| Aug 2, 11:04 PM CDT | FLASH FLOOD | 2 Wsw Borger, TX | TRAINED SPOTTER REPORTED WATER RUSHING OVER FARM TO MARKET 1551 AND BRIARWOOD BY FAIRLANES. WATER WAS REPORTED TO BE A HALF FOOT TO 9 INCHES IN DEPTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.7 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1209 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1920 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
276 WGUS54 KAMA 030341 FFWAMA TXC065-233-030730- /O.NEW.KAMA.FF.W.0026.150803T0341Z-150803T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1041 PM CDT SUN AUG 2 2015 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS... NORTHERN CARSON COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 230 AM CDT * AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A THUNDERSTORM WITH VERY HEAVY RAINFALL 2 MILES EAST OF BORGER. DOPPLER RADAR INDICATES 1 TO 3 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST HOUR WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * AT 1035 PM CDT...A TRAINED STORM SPOTTER REPORTED SOME HIGH WATER RESCUES ARE BEING PERFORMED IN BORGER * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BORGER... SKELLYTOWN... STINNETT... SANFORD... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. && LAT...LON 3584 10159 3584 10114 3545 10112 3544 10158 $$ SCHNEIDER
2 follow-up statements
945 WGUS74 KAMA 030446 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1146 PM CDT SUN AUG 2 2015 TXC065-233-030730- /O.CON.KAMA.FF.W.0026.000000T0000Z-150803T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HUTCHINSON TX-CARSON TX- 1146 PM CDT SUN AUG 2 2015 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN CARSON AND CENTRAL HUTCHINSON COUNTIES UNTIL 230 AM CDT... HEAVY RAINFALL WAS STARTING TO DIMINISH ACROSS THE WARNED AREA. HOWEVER...RUNOFF FROM THE PREVIOUS HEAVY RAIN WILL STILL CAUSE FLASH FLOODING IN AND AROUND BORGER. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BORGER... SKELLYTOWN... STINNETT... SANFORD... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 3584 10159 3584 10114 3545 10112 3544 10158 $$ LG
947 WGUS74 KAMA 030625 FFSAMA FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 125 AM CDT MON AUG 3 2015 TXC065-233-030730- /O.CON.KAMA.FF.W.0026.000000T0000Z-150803T0730Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ HUTCHINSON TX-CARSON TX- 125 AM CDT MON AUG 3 2015 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN CARSON AND CENTRAL HUTCHINSON COUNTIES UNTIL 230 AM CDT... AT 124 AM CDT...RAINFALL WAS DIMINISHING ACROSS THE WARNED AREA. RUNOFF FROM THE HEAVY RAIN EARLIER IS STILL CAUSING SOME WATER ON ROADWAYS AROUND BORGER. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BORGER... SKELLYTOWN... STINNETT... SANFORD... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 3584 10159 3584 10114 3545 10112 3544 10158 $$ LG
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 6:59 PM CDT, 3 hours 42 minutes earlier.
Area forecast discussion, Aug 2, 6:59 PM CDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 659 PM CDT SUN AUG 2 2015 .AVIATION... FOR THE 00Z TAFS...SCATTERED THUNDERSTORMS DEVELOPING ACROSS THE AREA MAY POSE A THREAT TO THE TERMINAL SITES THIS EVENING AND TONIGHT. HAVE RETAINED VCTS AT ALL STIES FROM ABOUT 02Z UNTIL 08Z. SHORT RANGE MODELS DISAGREE AS TO WHETHER OR NOT THERE WILL BE LOW CIGS AND BR LATE TONIGHT INTO MONDAY MORNING. HAVE COMPROMISED AND RETAINED PREVIOUS FCST ON THIS ISSUE BY INCLUDING A SCT LOW DECK AT ALL SITES AS WELL AS A MINOR VSBY RESTRICTION DUE TO BR AT BOTH KGUY AND KDHT. ANOTHER ROUND OF TSTMS IS EXPECTED LATER MONDAY AFTERNOON...BUT HAVE OMITTED MENTION AT ANY ONE TAF SITE FOR THIS FCST SINCE IT IS NEAR THE END OF THE PERIOD. ANDRADE && .PREV DISCUSSION... /ISSUED 345 PM CDT SUN AUG 2 2015/ DISCUSSION... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND TONIGHT. CONVECTIVE TEMPERATURES HAVE BEEN REACHED...WITH VISIBLE SATELLITE IMAGERY INDICATING MODEST TO HEALTHY CUMULUS DEVELOPMENT ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. DEVELOPMENT EXPECTED TO BE AUGMENTED BY WEAK VORTICITY MAXIMA AND LOW-LEVEL JET. HEAVY RAINS EXPECTED TO BE MAIN THREAT TONIGHT. MONDAY AFTERNOON AND MONDAY NIGHT STILL LOOK TO BE TIME OF GREATEST CONCERN. 700 MB TROF AND STRENGTHENING LOW-LEVEL FLOW EXPECTED TO CREATE INCREASING SHEAR...LEADING TO ORGANIZED THUNDERSTORM DEVELOPMENT. IN ADDITION TO THE THREAT FOR ADDITIONAL HEAVY RAINS... A GREATER POTENTIAL FOR SEVERE THUNDERSTORMS WILL EXIST. 60 MPH WINDS AND HALF DOLLAR SIZE HAIL EXPECTED TO BE MAIN SEVERE THREATS. LOW POPS RETAINED IN EAST AND NORTHEAST TUESDAY AND TUESDAY NIGHT... WHERE INSTABILITY AND FLOW ALOFT EXPECTED TO BE MAXIMIZED. WEDNESDAY THROUGH FRIDAY KEPT DRY...WITH LOW POPS RETAINED FOR FRIDAY NIGHT THROUGH SATURDAY NIGHT. COCKRELL && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Aug 2, 3:25 PM CDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 325 PM CDT SUN AUG 2 2015 OKZ001>003-TXZ001>020-031115- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 325 PM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THROUGH TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE PANHANDLES. HEAVY RAINFALL REMAINS THE PRIMARY THREAT FROM THESE STORMS...WHICH MAY RESULT IN LOCALIZED FLOODING OR FLASH FLOODING. ALSO...SOME OF THE STRONGER STORMS COULD PRODUCE BRIEF GUSTY WINDS TO AROUND 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MOST OF THE OKLAHOMA AND TEXAS PANHANDLES MONDAY AND MONDAY NIGHT. HEAVY RAIN IS LIKELY TO OCCUR MONDAY AFTERNOON THROUGH MONDAY NIGHT. SOME STORMS DURING THIS TIME COULD BECOME SEVERE...WITH WINDS AROUND 60 MPH AND HALF DOLLAR SIZE HAIL BEING POSSIBLE. THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH TUESDAY NIGHT...AND AGAIN FRIDAY NIGHT AND SATURDAY ACROSS PORTIONS OF THE PANHANDLES. HEAVY RAIN WILL LIKELY BE THE PRIMARY HAZARD DURING THIS TIME FRAME... ALTHOUGH SOME STORMS COULD BECOME STRONG AND PRODUCE GUSTY WINDS TO AROUND 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD CONTINUE TO MONITOR THE FORECAST AND BE READY FOR ACTIVATION MONDAY AFTERNOON AND EVENING. OBSERVERS ARE REQUESTED TO RELAY ANY RAINFALL AND FLOODING REPORTS TO THE NATIONAL WEATHER SERVICE IN AMARILLO. COCKRELL
In the hours before
Special weather statement, Aug 2, 7:48 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 748 PM CDT SUN AUG 2 2015 TXZ004-005-009-010-030130- HEMPHILL TX-LIPSCOMB TX-OCHILTREE TX-ROBERTS TX- 748 PM CDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ROBERTS...EXTREME SOUTHEASTERN OCHILTREE...SOUTHWESTERN LIPSCOMB AND NORTHWESTERN HEMPHILL COUNTIES UNTIL 830 PM CDT... AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF CANADIAN...MOVING SOUTHWEST AT 15 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHEASTERN ROBERTS AND NORTHWESTERN HEMPHILL COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3582 10072 3607 10061 3616 10042 3582 10038 TIME...MOT...LOC 0048Z 063DEG 13KT 3598 10048 ANDRADE
Special weather statement, Aug 2, 8:09 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 809 PM CDT SUN AUG 2 2015 TXZ014-019-030200- DONLEY TX-GRAY TX- 809 PM CDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAY AND NORTHEASTERN DONLEY COUNTIES UNTIL 900 PM CDT... AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES WEST OF ALANREED...OR 19 MILES NORTH OF CLARENDON...MOVING EAST AT 15 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... MCLEAN... LAKE MCCLELLAN... ALANREED... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3538 10054 3507 10054 3508 10091 3527 10092 TIME...MOT...LOC 0109Z 255DEG 13KT 3520 10079 ANDRADE
Local storm report, Aug 2, 8:16 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
816 PM CDT SUN AUG 02 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 4 SE AMARILLO 35.16N 101.77W
08/02/2015 E0.88 INCH RANDALL TX PUBLIC
DIME TO NICKEL SIZE HAIL ON EASTERN STREET.
&&
EVENT NUMBER AMA1500672
KJSSpecial weather statement, Aug 2, 8:16 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 816 PM CDT SUN AUG 2 2015 TXZ012-017-018-030200- ARMSTRONG TX-POTTER TX-RANDALL TX- 816 PM CDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN ARMSTRONG... NORTHEASTERN RANDALL AND SOUTHEASTERN POTTER COUNTIES UNTIL 900 PM CDT... AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM IN EASTERN AMARILLO...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... EAST AMARILLO. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3534 10163 3517 10162 3516 10182 3531 10180 TIME...MOT...LOC 0115Z 171DEG 6KT 3520 10176 ANDRADE
Special weather statement, Aug 2, 9:10 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 910 PM CDT SUN AUG 2 2015 TXZ019-030300- DONLEY TX- 910 PM CDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DONLEY COUNTY UNTIL 1000 PM CDT... AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF HOWARDWICK...OR 12 MILES NORTHEAST OF CLARENDON...MOVING SOUTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHEASTERN DONLEY COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3517 10055 3492 10055 3494 10083 3517 10085 TIME...MOT...LOC 0210Z 298DEG 12KT 3507 10075 ANDRADE
Special weather statement, Aug 2, 10:10 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1010 PM CDT SUN AUG 2 2015 TXZ007>009-013-014-030415- CARSON TX-GRAY TX-HUTCHINSON TX-MOORE TX-ROBERTS TX- 1010 PM CDT SUN AUG 2 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARSON... SOUTHWESTERN ROBERTS...SOUTHEASTERN MOORE...SOUTHERN HUTCHINSON AND NORTHWESTERN GRAY COUNTIES UNTIL 1115 PM CDT... AT 1008 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF BORGER...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... PAMPA... BORGER... KINGSMILL... WHITE DEER... SKELLYTOWN... SANFORD... FRITCH... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3550 10077 3525 10103 3569 10171 3584 10128 TIME...MOT...LOC 0310Z 310DEG 16KT 3561 10130 SCHNEIDER
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:07 PM CDT | Areal Flood Advisory | AMA | Hemphill, Lipscomb | 4 hr |
| Aug 2, 7:48 PM CDT | Special Weather Statement | AMA | Roberts | 42 min |
| Aug 2, 8:09 PM CDT | Special Weather Statement | AMA | Gray | 51 min |
| Aug 2, 8:16 PM CDT | Special Weather Statement | AMA | Potter | 44 min |
| Aug 2, 9:10 PM CDT | Special Weather Statement | AMA | Donley | 50 min |
| Aug 2, 10:06 PM CDT | Areal Flood Advisory | AMA | Carson, Hutchinson | 3 hr |
| Aug 2, 10:10 PM CDT | Special Weather Statement | AMA | Carson | 65 min |
| Aug 3, 12:03 AM CDT | Areal Flood Advisory | AMA | Potter, Randall | 4 hr |
| Aug 3, 2:14 AM CDT | Areal Flood Warning | AMA | Potter, Randall | 12 hr |
| Aug 3, 12:52 PM CDT | Flash Flood Watch | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 16 hr |
| Aug 3, 2:15 PM CDT | Areal Flood Warning | AMA | Potter, Randall | 20 hr |
| Aug 3, 5:25 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 50 min |
| Aug 3, 6:14 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 61 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.